Posts Tagged 'aranesp'

Stevens-Johnson Syndrome Linked to Unchecked Dosage of Depression Medication

depression medicine linked to stevens-johnson syndromeKhaliah Shaw went to the doctor in 2014 seeking help for her depression. She was prescribed lamotrigine, an extended release medication most frequently used for patients with epilepsy and bipolar disorder. For the first two weeks, she had positive results. But then blisters began to appear all over her body. Her sweat glands began to melt, effectively liquefying from the inside out, and drastically changing her physical appearance. ...

continue reading...

Intravenous Cancer Drug Now Carries Risk of Stevens-Johnson Syndrome

stevens-johnson syndrome risk associated with aranespFirst Word Pharma carries word of a health warning issued to cancer patients and their healthcare professionals regarding Aranesp; as the drug now carries the risk of Stevens-Johnson syndrome, as well as other severe side effects.

Stevens-Johnson syndrome is a potentially life-threatening condition, and use of Aranesp should be discontinued immediately if SJS symptoms develop. Patients may at first exhibit flu-like symptoms such as fever, exhaustion, and muscle and ...

continue reading...